# SDR DALA20181227428

- Difficulty date: December 22, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 97,774 hours, 14,034 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FROM BHEC AT STR L-6.5 FASTNER ZCB HOLE 5. HOLE SIZE 0.309" AND CRACK APPROX. 0.125" IN LENGTH PERMANENT REPAIR OF ERA 573937-14 (LP 0874912)
